# SDR QMLA2015082515077

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N902CF
- Make and model: Snias AS350B3
- Aircraft serial: 3630
- Aircraft time: 7,016 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A3119180051
- Part serial: M2581
- Condition: Cracked
- Location: Main Rotor
- Part time: 517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION FOUND STAR FLEX ARM CRACKED, APPROX 60MM OTBD FROM THICK PORTION OF ARM.  CRACK APPROX 40MM LONG ON TOP SURFACE.
